# SDR DALA2025092907040

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,388 hours, 29,117 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1217532) CORROSION ON STGR 24LH BTW STA 877 TO STA 897 AT AFT CARGO COMPARTMENT. STGR 24LH BTW STA 877 TO STA 897 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B737-800 SRM 53-00-03-2R PROCEDURE1 REPAIR 1.
